Exact cumulant calculations for Pearson $\chi^2$ and Zelterman statistics for $r$-way contingency tables

Stafford, James E. . Journal of Computational and Graphical Statistics 1995. 4 :199-212

Locate this article in:

Bibtex

@article{CIS-126710,
  Author = {Stafford, James E.},
  Title = {Exact cumulant calculations for Pearson $\chi^2$ and Zelterman statistics for $r$-way contingency tables},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {4},
  Year = {1995},
  Pages = {199--212},
  Keywords = {Computing, Edgeworth expansion, Algorithm, Expectation, Partitions, Computer algebra, Mathematica, Nested sums, Symbolic computation}
}

Similar articles